Alert archive / New York / Special Weather Statements in 2012
Special Weather Statement, NWS Albany, NY
NWS Albany, NY issued this special weather statement at Aug 14, 2012, 9:13 PM EDT for Herkimer County, New York. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 14, 2012, 9:13 PM EDT (01:13 UTC)
- Expired
- Aug 14, 2012, 10:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Albany, NY
County Herkimer County, NY
The radar
The Ft Drum radar (KTYX), 78 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 1.2 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 51 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 1159 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 142 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
449
WWUS81 KALY 150113
SPSALY
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
913 PM EDT TUE AUG 14 2012
NYZ032-038-150200-
NORTHERN HERKIMER NY-SOUTHERN HERKIMER NY-
913 PM EDT TUE AUG 14 2012
...A STRONG THUNDERSTORM APPROACHING HERKIMER COUNTY IN EASTERN NEW
YORK...
AT 912 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...FREQUENT LIGHTNING...AND HEAVY
RAIN. THIS STORM WAS LOCATED NEAR POLAND...OR ABOUT 8 MILES
NORTHEAST OF UTICA...AND MOVING EAST AT 30 MPH.
THE THUNDERSTORM WILL BE NEAR...
POLAND...COLD BROOK AND NEWPORT BY 925 PM EDT
7 MILES NORTH OF MIDDLEVILLE BY 930 PM EDT
6 MILES SOUTH OF OHIO BY 935 PM EDT
THIS IS A DANGEROUS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4322 7508 4324 7515 4326 7516 4328 7516
4330 7515 4338 7485 4334 7487 4329 7473
4318 7470 4310 7518
TIME...MOT...LOC 0113Z 254DEG 25KT 4320 7515
$$
BGMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Aug 14, 8:04 PM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, Aug 14, 8:04 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 804 PM EDT TUE AUG 14 2012 .SYNOPSIS... LOW PRESSURE AND ITS ASSOCIATED WEAK FRONTAL BOUNDARY WILL MOVE ACROSS UPSTATE NEW YORK TONIGHT WITH SHOWERS AND THUNDERSTORMS FOR THE REGION. THE UNSETTLED WEATHER WILL CONTINUE WEDNESDAY WITH ANOTHER DISTURBANCE MOVING ACROSS LONG ISLAND AND SOUTHERN NEW ENGLAND WITH MORE SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WILL BUILD IN FROM THE OHIO VALLEY WEDNESDAY NIGHT WITH FAIR AND DRY WEATHER FOR THURSDAY. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... AS OF 730 PM...WATCHING RADAR TRENDS AS A SLOW MOVING CONVECTIVE LINE WAS ALONG THE I81 CORRIDOR. THIS WAS ALONG THE LEADING EDGE OF A SHORT WAVE TROUGH AXIS OVER WESTERN PA/NY. LATEST RAP/HRRR AND 18Z NCEP MODEL SUITE SUGGEST THIS LINE WILL HOLD AS IT APPROACHES THE WESTERN MOHAWK VALLEY AND ADIRONDACKS BEFORE DECREASING IN COVERAGE AND INTENSITY. FOR NOW...WE WILL DECREASE POPS THROUGH THIS EVENING ACROSS THE HUDSON RIVER VALLEY AND ADJACENT WESTERN NEW ENGLAND AND INCREASE THOSE VALUES TOWARD MIDNIGHT. OTHERWISE...MINOR ADJUSTMENTS TO HOURLY FORECAST VALUES. AS OF 350 PM EDT...ONE VORT MAX IS MOVING ACROSS CNTRL-SRN NEW ENGLAND WITH SOME LIGHT SHOWERS. THIS FEATURE HAS PRODUCED A LOT OF CLOUDS AND REDUCED THE AMOUNT OF HEATING...AVAILABLE INSTABILITY...AND MAX TEMPS ACROSS THE REGION. SOME CLEARING HAS OCCURRED IN THE WAKE OF THIS VORT MAX. ANOTHER SHORT-WAVE...AS SEEN IN THE VIS/WATER VAPOR IMAGERY...IS MOVING ACROSS LAKE ERIE INTO NW PA AND WRN NY. IT HAS PRODUCED AN INCREASE OF SHOWERS AND THUNDERSTORMS OVER THE NIAGARA FRONTIER. THIS AREA OF SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE W/NW PORTION OF OUR FORECAST AREA BTWN 22Z-01Z. THE AREA OF UNSETTLED WX WILL EXPAND EASTWARD TOWARDS MIDNIGHT...AS THE WEAK SFC REFLECTION OF THE SHORT-WAVE DRIFTS OVER NRN NY. THERE WILL BE LIGHT TO MODERATE INSTABILITY AROUND WITH SBCAPES GENERALLY 500 J/KG OR LESS. LIFTED INDICES WILL BE IN THE 0 TO -3C RANGE WITH TOTAL TOTALS GENERALLY LESS THAN 50. THE DEEP SHEAR IS RATHER WEAK WITH 20-25 KTS. SEVERE CONVECTION IS NOT EXPECTED...BUT WITH LOW-LEVEL THETA-E ADVECTION INCREASING COUPLED WITH PRECIPITABLE WATER VALUES OF 1.25-1.66"...SOME LOCALLY HEAVY DOWNPOURS WILL BE POSSIBLE. THE HIGHEST POPS WITH LIKELY AND CATEGORICAL VALUES WERE PLACED NORTH AND WEST OF THE CAPITAL REGION. LOWS WILL BE OF THE WET BULB VARIETY WITH U50S TO L60S OVER THE HIGHER PEAKS...AND LOWER TO MID 60S IN THE VALLEYS. THERE WILL BE EVEN A FEW U60S IN THE HUDSON RIVER VALLEY. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/... TOMORROW...THERE IS STILL SOME DIFFERENCES BETWEEN THE GFS AND NAM FOR CONVECTIVE CHANCES IN THE LATE MORNING AND AFTERNOON. A WEAK OCCLUDED BOUNDARY MOVES OVER ERN NY WITH A SECONDARY SFC LOW TIED TO ANOTHER VORT MAX MOVING ACROSS NRN NJ/LONG ISLAND...TO SRN NEW ENGLAND DURING THE DAY. THE GFS INDICATES SOME PARTIAL CLEARING SOUTH OF THE CAPITAL REGION WITH SBCAPES IN THE 1000-1500 J/KG RANGE. THE NAM WOULD HAVE MUCH LOWER AMOUNTS IN THE 500-1000 J/KG RANGE WITH LESS HEATING. THE 0-6 KM SHEAR LOOK POOR IN THE AFTERNOON DECREASING FROM AROUND 30 KTS TO LESS THAN 20 KTS. THERE MAYBE A FEW MARGINALLY STRONG TO SEVERE THUNDERSTORMS OVER THE SRN TIER NEAR THE TRIPLE POINT TO THE SYSTEM. WE WILL CONTINUE TO HIGHLIGHT THE POSSIBILITY SOUTH AND EAST OF THE CAPITAL REGION. IF IT STAYS CLOUDY SOME SHOWERS WITH ONLY EMBEDDED THUNDERSTORMS WILL BE LIKELY. PWATS CONTINUE TO ABOVE NORMAL..BUT ONLY IN THE 1-1.5" RANGE. SOME LOCATIONS WILL LIKELY GET A SOAKING RAIN OUT OF THIS SYSTEM. MAX TEMPS TOMORROW ARE TRICKY DEPENDING ON THE AMOUNT OF CLOUD COVER. WITH MOSTLY CLOUDY CONDITIONS PREVAILING...MAX TEMPS WILL GENERALLY BE IN THE 70S TO L80S OVER THE REGION. WED NIGHT...THE SHOWERS AND EMBEDDED THUNDERSTORMS GRADUALLY END FROM SOUTHWEST TO NORTHEAST AROUND MIDNIGHT...AS THE DOUBLE BARREL SYSTEM MOVES OFF INTO NEW ENGLAND. THE UPPER TROUGH AXIS MOVES THROUGH AFTER 06Z WITH JUST A FEW RESIDUAL SHOWERS OVER SRN VT AND THE BERKSHIRES. VERY WEAK COLD AIR ADVECTION OCCURS IN THE WAKE OF THE SYSTEM WITH LOWS RANGING FROM THE MID AND U50S OVER THE ADIRONDACK REGION AND SRN GREENS TO LOWER TO MID 60S OVER THE MID HUDSON VALLEY...AND NW CT. THU...BRIEF BREAK IN THE UNSETTLED WEATHER WITH SOME WEAK MID LEVEL RIDGING OVER THE NORTHEAST. SFC HIGH PRESSURE BUILDS IN FROM THE OHIO VALLEY...AND PA WITH PARTLY TO MOSTLY SUNNY CONDITIONS. H850 TEMPS IN THE +13C TO +16C RANGE WITH MIXING TO H850-800 SHOULD YIELD HIGHS IN THE LOWER TO M80S IN THE VALLEYS...AND M70S TO L80S OVER THE HILLS AND MTNS. THU NIGHT...MOSTLY CLEAR CONDITIONS EARLY ON WILL GIVE WAY TO INCREASING MID AND HIGH CLOUDS FROM THE NORTH AND WEST AFTER 06Z WITH AN APPROACHING POTENT COLD FRONT. THIS BOUNDARY IS ON THE LEADING EDGE OF A DIGGING LONG-WAVE TROUGH. THE NAM AND GFS WERE A LITTLE FASTER THIS CYCLE WITH THE LEADING EDGE OF ANY SHOWERS. WE KEPT IT DRY PRIOR TO 12Z FRI BASED ON THE CANADIAN GUIDANCE AND ECMWF. EXPECT SEASONABLY COOL LOWS IN THE M50S TO L60S. && .LONG TERM /FRIDAY THROUGH TUESDAY/... THERE IS A GOOD CONSENSUS FROM ALL SOURCES OF GUIDANCE AND ENSEMBLES FOR A RELATIVELY STRONG COLD FRONT TO TRACK THROUGH THE AREA SOME TIME WITHIN THE TIME WINDOW OF FRIDAY TO SATURDAY AFTERNOON. SOME GUIDANCE SUGGESTS THE FRONTAL PASSAGE AS QUICKLY AS FRIDAY EVENING... WHILE OTHER GUIDANCE SUGGESTS A WAVE OF LOW PRESSURE TRACKS ALONG THE FRONT ON SATURDAY...SLOWING THE PROGRESS OF THE FRONT. FOCUSING THE GREATEST CHANCES FOR SHOWERS AND THUNDERSTORMS FRIDAY AND FRIDAY NIGHT...BUT LINGERING ISOLATED ACTIVITY THROUGH SATURDAY. HIGHS FRIDAY WELL INTO THE 80S MANY AREAS...WITH SOME UPPER 70S SOUTHERN ADIRONDACKS. WITH COLD ADVECTION POTENTIALLY BEGINNING SATURDAY...AND POTENTIAL LINGERING CLOUDS AND ISOLATED RAIN ACTIVITY...HIGHS SATURDAY IN THE 70S...SOME AROUND 70 IN THE SOUTHERN ADIRONDACKS. BY LATE IN THE WEEKEND AND THROUGH THE BEGINNING OF NEXT WEEK...AN OVERALL UPPER PATTERN SETS UP WITH A MEAN UPPER TROUGH OVER EASTERN NORTH AMERICA. IN FACT...IF THIS PATTERN WERE TO SET UP IN THE WINTER...WITH AN UPPER LOW IN THE VICINITY OF HUDSON BAY...IT COULD FAVOR POTENTIAL EAST COAST SNOWSTORMS. BUT IT IS SUMMER...AND LITTLE PIECES OF UPPER ENERGY ARE PREDICTED TO TRACK WITHIN THE SOUTHERN PERIPHERY OF THE UPPER TROUGH...SUPPORTING OCCASIONAL PERIODS OF SHOWERS AND STORMS AND OCCASIONAL PERIODS OF DRY WEATHER. THIS FAR OUT INTO THE FUTURE...NEXT SUNDAY THROUGH TUESDAY...NOT ENOUGH CONFIDENCE TO TRY TO TIME PERIODS OF RAIN AND DRY PERIODS... SO LEAVING RAIN CHANCES OUT BUT CLOUDY PERIODS AND INTERVALS OF CLOUDS AND SUN ARE SUGGESTED THROUGH THE PERIOD. STILL...WITH THE COOLER BOUNDARY LAYER TEMPERATURES...AND THE POTENTIAL FOR LESS THAN TOTAL SUNSHINE/CLEAR SKY THROUGH THE PERIOD...HIGHS A LITTLE BELOW NORMAL SUNDAY THROUGH TUESDAY. HIGHS IN THE 70S...WITH SOME 60S SOUTHERN ADIRONDACKS. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... VFR CONDITIONS THROUGH THIS EVENING WITH MVFR CIGS DEVELOPING AS MOISTURE ALONG WITH SHOWERS MOVES INTO THE REGION. QUESTION WILL BE JUST HOW CONCENTRATED THOSE SHOWERS WILL BE TO INCLUDE INTO THE TAFS. AT THIS TIME...FOLLOWED THE PREVIOUS SET WITH A VCSH UNTIL TRENDS CAN BECOME BETTER DEFINED. OTHERWISE...AS LOWER LEVEL MOISTURE INCREASES...SO WILL THE POTENTIAL FOR MVFR MIST/BR AS WE WILL CONTINUE TO HIGHLIGHT THESE RESTRICTIONS IN THE TAFS OVERNIGHT. ANOTHER ROUND OF ADDITIONAL SHOWERS IS EXPECTED ON WEDNESDAY BUT COVERAGE AND AIRPORT IMPACTS REMAIN TOO LOW TO MENTION A DOMINATE GROUP INTO THE TAFS WITH A CONTINUING VCSH AT THIS TIME. NEARLY CALM WINDS WILL OCCASIONALLY BE SOUTHWEST TO SOUTH AT 5-10 KT THROUGH THE PERIOD. OUTLOOK... WED NT-THU...MAINLY VFR. NO SIG WX EXP AT THIS TIME. CHC MVFR/IFR WITH BR/FG AT NIGHT. FRI...VFR/MVFR. CHC SHRA/TSRA. SAT-SUN...VFR...NO SIG WX. && .FIRE WEATHER... LOW PRESSURE AND ITS ASSOCIATED WEAK FRONTAL BOUNDARY WILL MOVE ACROSS UPSTATE NEW YORK TONIGHT WITH SHOWERS AND THUNDERSTORMS FOR THE REGION. THE UNSETTLED WEATHER WILL CONTINUE TOMORROW WITH MORE SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WILL BUILD IN FROM THE OHIO VALLEY WEDNESDAY NIGHT WITH FAIR AND DRY WEATHER FOR THURSDAY. RELATIVE HUMIDITIES ARE EXPECTED TO RECOVER TO 85 TO 100 PERCENT TONIGHT...AND FALL TO 55 TO 75 PERCENT TOMORROW AFTERNOON IN THE SHOWERS AND THUNDERSTORMS. ANOTHER EXCELLENT RECOVERY TO NEAR 100 PERCENT RH IS ANTICIPATED THURSDAY MORNING. WINDS ARE EXPECTED TO BE LIGHT AND VARIABLE AT 5 MPH OR LESS TONIGHT...AND SOUTH TO SOUTHWEST AT 5 TO 10 MPH TOMORROW AFTERNOON. THE WINDS WILL BE LIGHT FROM THE WEST OR NORTHWEST WEDNESDAY NIGHT. WET FLAG CONDITIONS WILL PREVAIL TONIGHT THROUGH TOMORROW. && .HYDROLOGY... NO MAJOR PROBLEMS ARE EXPECTED ON THE MAIN STEM RIVERS THE NEXT 5 DAYS. TOTAL QPF FROM THE SHOWERS AND THUNDERSTORMS TONIGHT INTO WEDNESDAY EVENING WILL RANGE FROM A HALF AN INCH TO AN INCH AND A HALF WITH SOME LOCALLY HIGHER AMOUNTS. THE NORTHEAST RFC QPF WAS USED PRIOR TO WEDNESDAY NIGHT WITH SOME SLIGHT INCREASES OVER THE SRN ADIRONDACK REGION AND WESTERN MOHAWK VALLEY. THESE RAINFALL AMOUNTS FALL WELL BELOW THE 1...3...OR 6 HOUR ZONAL FLASH FLOOD GUIDANCE VALUES. DRY WEATHER RETURNS FOR THURSDAY BEFORE A COLD FRONT APPROACHES FOR FRIDAY INTO SATURDAY WITH SCATTERED SHOWERS AND THUNDERSTORMS. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...BGM/WASULA NEAR TERM...BGM/WASULA SHORT TERM...WASULA LONG TERM...NAS AVIATION...BGM/NAS FIRE WEATHER...JPV HYDROLOGY...11/WASULA FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY
Hazardous weather outlook, Aug 14, 4:18 PM EDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 418 PM EDT TUE AUG 14 2012 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-151100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 418 PM EDT TUE AUG 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW TONIGHT. THERE IS A SLIGHT CHANCE OR CHANCE OF NON SEVERE THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. AN UPPER LEVEL DISTURBANCE WILL FOCUS SOME THUNDERSTORMS AGAIN ON WEDNESDAY. THERE IS A CHANCE A FEW OF THE THUNDERSTORMS MAY BECOME SEVERE ESPECIALLY SOUTH AND EAST OF THE CAPITAL REGION WITH DAMAGING WINDS BEING THE MAIN THREAT. THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY
In the hours before
Special weather statement, Aug 14, 9:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
913 PM EDT TUE AUG 14 2012
NYZ032-038-150200-
NORTHERN HERKIMER NY-SOUTHERN HERKIMER NY-
913 PM EDT TUE AUG 14 2012
...A STRONG THUNDERSTORM APPROACHING HERKIMER COUNTY IN EASTERN NEW
YORK...
AT 912 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...FREQUENT LIGHTNING...AND HEAVY
RAIN. THIS STORM WAS LOCATED NEAR POLAND...OR ABOUT 8 MILES
NORTHEAST OF UTICA...AND MOVING EAST AT 30 MPH.
THE THUNDERSTORM WILL BE NEAR...
POLAND...COLD BROOK AND NEWPORT BY 925 PM EDT
7 MILES NORTH OF MIDDLEVILLE BY 930 PM EDT
6 MILES SOUTH OF OHIO BY 935 PM EDT
THIS IS A DANGEROUS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4322 7508 4324 7515 4326 7516 4328 7516
4330 7515 4338 7485 4334 7487 4329 7473
4318 7470 4310 7518
TIME...MOT...LOC 0113Z 254DEG 25KT 4320 7515
BGMThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 10:13 PM EDT | Special Weather Statement | ALY | Hamilton | 62 min |
| Aug 15, 2:39 AM EDT | Special Weather Statement | ALY | Columbia | 51 min |
| Aug 15, 3:26 AM EDT | Areal Flood Advisory | ALY | Columbia, Dutchess | 4 hr |
| Aug 15, 4:27 PM EDT | Special Weather Statement | ALY | Dutchess | 48 min |
| Aug 15, 5:03 PM EDT | Special Weather Statement | ALY | Dutchess | 42 min |
| Aug 15, 6:02 PM EDT | Areal Flood Advisory | ALY | Dutchess | 3 hr |
| Aug 15, 4:12 AM EDT | Special Weather Statement | ALY | 63 min | |
| Aug 15, 5:31 PM EDT | Special Weather Statement | ALY | 44 min |
Nearby
Special Weather Statements in New York, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.